# SDR GAIA04072

- Difficulty date: May 6, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- Engine: Pwa JT8D9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 65402391
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT DEPARTURE, LT MAIN GEAR FAILED TO RETRACT.  THIS WAS VERIFIED BY THE TOWER.  CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT WHERE A LANDING WAS MADE WITHOUT INCIDENT.  REMOVED AND REPLACED AFT RADIUS ROD ON OB DOOR LT MAIN WHEEL WELL.  DOOR FIT AND OPS CHECK, OK.  AIRCRAFT WAS RETURNED TO SERVICE.
